MAUDE Adverse Event Report: CORDIS CORPORATION LONG GEN / PRO 29 X 10 BIL 135; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION LONG GEN / PRO 29 X 10 BIL 135; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG2910BPX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product history review is expected but has not been completed.This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 29 x 10 biliary 135 palmaz genesis balloon expandable stent delivery system (sds) came off of the balloon prior to entering the body.The device was not used in the patient.There was no reported patient injury.The device was properly stored and opened in sterile field.Additional procedural details were requested but are unknown.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h10.Complaint conclusion: a 29 x 10 biliary 135 palmaz genesis balloon expandable stent delivery system (sds) came off the balloon prior to entering the body.The device was not used in the patient.There was no reported patient injury.The device was properly stored and opened in sterile field.Additional procedural details were requested but are unknown.The product was returned for analysis.A non-sterile unit of long genesis / pro 29mm x 10mm biliary 135cm was received coiled inside of a clear plastic bag.Per visual analysis the balloon had not been inflated however the stent was no longer mounted on the balloon.The stent was returned for analysis.No damages or anomalies were observed on the returned unit.Per microscopic analysis stent struts marks were observed on the balloon surface.This indicates that the device complied with the stent crimp process.Also, the returned stent was inspected, and no anomalies or damages were observed.A product history record (phr) review of lot 82228150 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged - during prep¿ was confirmed through analysis of the returned device.The stent was returned apart from the delivery system.However, the stent struts marks were observed on the balloon surface indicating that the device complied with the stent crimp process.The exact cause of the event could not be determined during analysis.Based on the limited information available for review, procedural/handling factors may have contributed to the event as evidenced by stent struts marks noted on the outer surface of the balloon during analysis indicating appropriate crimping.According to the safety information in the instructions for use ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
LONG GEN / PRO 29 X 10 BIL 135
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key16117966
Report Number9616099-2023-06208
Device Sequence Number5654734
Product Code FGE
UDI-Device Identifier20705032039441
UDI-Public(01)20705032039441(17)240630(10)82228150
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberPG2910BPX
Device Catalogue NumberPG2910BPX
Device Lot Number82228150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age2 YR
Patient SexMale